# SDR VNAA2009051400003

- Difficulty date: May 12, 2009
- Submitted: May 14, 2009
- Operation: Air carrier
- Aircraft: N207PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7873
- Aircraft time: 12,702 hours, 13,166 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 4622
- Part serial: 1621A
- Condition: Failed
- Location: Nlg
- Part time: 757 hours, 815 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A GEAR DISAGREE CAS MESSAGE AFTER TAKEOFF.  THE NOSE GEAR WOULD NOT COME UP.  THE ACFT RETURNED TO DEPARTURE AND LANDED WITHOUT INCIDENT.  MX INSPECTED THE NLG AND REMOVED AND REPLACED THE NLG PRIORITY VALVE.  OPS CHECKS WERE PERFORMED IAW THE ACFT MM.  NO FURTHER DEFECTS WERE NOTED AND THE ACFT WAS RELEASED FOR SERVICE.
